# SDR SWAA2020112331630

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 65,981 hours, 39,064 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021110
- Part serial: YA11441C
- Condition: Inoperative
- Location: Nr 2 Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FAILED CLIMBING THROUGH 18,500'.  ALL THRUST LOST, NO OVERTEMP.   FAILURE WAS ACCOMPANIED WITH A MUFFLED BANG.  SLIGHT AIRFRAME BUFETT, INTERMITTENT DURING DESCENT.  REMOVED & REPLACED FUEL PUMP PACKAGE, PER MT 773-11-00.  OPERATIONS AND LEAK CHECK GOOD.  RAR 79545; RAR 79546 POS 2 TAG 754169 P/N OFF/ON 442653 S/N OFF BECW3337 S/N ON BECW4010 POS 2 TAG 717761 P/N OFF/ON 340-402-111-0 S/N OFF YA11441-C S/N ON YA049165-3.
